# SDR AALA202510162745

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 71,332 hours, 30,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS FOUND SOME YELLOW SLIDE MATERIAL EXTENDING OUT OF THE BOTTOM OF THE SLIDE BUSTLE ON DOOR L1, THE MAIN CABIN DOOR. RESTORED THE L1 DOOR YELLOW MATERIAL OF THE SLIDE AND SLIDE ENGAGEMENT NORMAL. PER AMM 25-66-00.
